Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 12, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 5, 2007, 2:59 PM MST for 5 counties in Arizona. It took effect at Jun 6, 2007, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 2:59 PM MST (21:59 UTC)
- In effect from
- Jun 6, 2007, 10:00 AM MST
- Expired
- Jun 6, 2007, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2946 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 052159 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 259 PM MST TUE JUN 5 2007 AZZ104>118-137>140-060600- /O.UPG.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/ /O.NEW.KFGZ.FW.W.0012.070606T1700Z-070607T0200Z/ /O.CON.KFGZ.FW.W.0011.000000T0000Z-070606T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 259 PM MST TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT ARE MOVING THROUGH THE GREAT BASIN THIS AFTERNOON AND WILL MOVE ACROSS ARIZONA ON WEDNESDAY. THROUGH SUNSET THIS EVENING...SURFACE OBSERVATIONS IN NORTHERN ARIZONA CONTINUE TO SHOW WIDESPREAD RELATIVE HUMIDITIES LESS THAN 15 PERCENT AND SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. THESE CONDITIONS WILL CONTINUE THROUGH SUNSET. TONIGHT...SOUTHWESTERLY 20 FOOT WINDS SUSTAINED AT 10 TO 25 MPH WILL CONTINUE. RH VALUES SHOULD RISE ABOVE 15 PERCENT SHORTLY AFTER SUNSET...BUT MARGINAL RELATIVE HUMIDITY RECOVERY IS EXPECTED. BY MIDNIGHT...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH WILL RETURN TO THE KAIBAB PLATEAU AND AREAS NORTHEAST OF THE SAN FRANCISCO PEAKS (E.G. DONEY PARK...SUNSET CRATER). WEDNESDAY...RED FLAG CONDITIONS WILL OCCUR AS 20 FOOT SOUTHWEST TO WEST WINDS AT 15 TO 30 MPH CONTINUE. WIND GUSTS FROM 40 TO 55 MPH WILL BE EXPERIENCED FROM 3 TO 6 HOURS BOTH AHEAD AND FOLLOWING THE COLD FRONTAL PASSAGE. THE SURFACE COLD FRONT IS EXPECTED TO BE ALIGNED SOUTHWEST TO NORTHEAST. TIMING OF THE FRONT...AT SUNRISE ALONG A LINE FROM PAGE TO KINGMAN...11 AM MST...KAYENTA TO FLAGSTAFF...3 PM MST...WINDOW ROCK TO SHOW LOW. RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT DURING THE LATE MORNING. THIS WEATHER SYSTEM IS QUITE STRONG. ALL ARE URGED TO MONITOR THE FORECASTS FOR UPDATES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ 41
4 follow-up statements
000 WWUS85 KFGZ 060208 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 708 PM MST TUE JUN 5 2007 AZZ104>118-137>140-061015- /O.EXP.KFGZ.FW.W.0011.000000T0000Z-070606T0200Z/ /O.CON.KFGZ.FW.W.0012.070606T1700Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 708 PM MST TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY. A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT ARE MOVING THROUGH THE GREAT BASIN THIS EVENING AND WILL MOVE ACROSS ARIZONA ON WEDNESDAY. THIS EVENING AND TONIGHT...SURFACE OBSERVATIONS IN NORTHERN ARIZONA SHOW THAT WIDESPREAD RELATIVE HUMIDITIES HAVE CLIMBED TO 15 PERCENT OR HIGHER AND/OR THE SUSTAINED SOUTHWEST WINDS HAVE FALLEN BELOW 20 MPH. ONLY MARGINAL RELATIVE HUMIDITY RECOVERY IS EXPECTED OVERNIGHT. BY MIDNIGHT...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH WILL RETURN TO THE KAIBAB PLATEAU AND AREAS NORTHEAST OF THE SAN FRANCISCO PEAKS (E.G. DONEY PARK...SUNSET CRATER). WEDNESDAY...RED FLAG CONDITIONS WILL OCCUR AS 20 FOOT SOUTHWEST TO WEST WINDS AT 15 TO 30 MPH CONTINUE. WIND GUSTS FROM 40 TO 55 MPH WILL BE EXPERIENCED FROM 3 TO 6 HOURS BOTH AHEAD AND FOLLOWING THE COLD FRONTAL PASSAGE. THE SURFACE COLD FRONT IS EXPECTED TO BE ALIGNED SOUTHWEST TO NORTHEAST. TIMING OF THE FRONT...AT SUNRISE ALONG A LINE FROM PAGE TO KINGMAN...11 AM MST...KAYENTA TO FLAGSTAFF...3 PM MST...WINDOW ROCK TO SHOW LOW. RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT DURING THE LATE MORNING. THIS WEATHER SYSTEM IS QUITE STRONG. ALL ARE URGED TO MONITOR THE FORECASTS FOR UPDATES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 061004 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 304 AM MST WED JUN 6 2007 AZZ104>118-137>140-061815- /O.CON.KFGZ.FW.W.0012.070606T1700Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 304 AM MST WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING. A STRONG TROUGH OF LOW PRESSURE AND SURFACE COLD FRONT CONTINUE TO MOVE ACROSS THE SOUTHERN GREAT BASIN THIS MORNING AND WILL MOVE ACROSS ARIZONA DURING THE DAY TODAY. RED FLAG CONDITIONS WILL DEVELOP AGAIN TODAY AS SOUTHWEST WINDS INCREASE AND RELATIVE HUMIDITIES FALL BELOW 15 PERCENT. EXPECT SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH DURING THE DAY TODAY. WIND GUSTS FROM 40 TO 55 MPH ARE LIKELY A FEW HOURS BOTH AHEAD OF AND FOLLOWING THE COLD FRONTAL PASSAGE. THE SURFACE COLD FRONT IS EXPECTED TO BE IN NORTHWESTERN ARIZONA EARLY THIS MORNING...AND THROUGH MOST OF NORTHERN ARIZONA BY EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 061815 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1115 AM MST WED JUN 6 2007 AZZ104>118-137>140-070200- /O.CON.KFGZ.FW.W.0012.000000T0000Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1115 AM MST WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG TROUGH OF LOW PRESSURE CONTINUES TO MOVE ACROSS THE SOUTHERN GREAT BASIN AND NORTHERN ARIZONA TODAY. RED FLAG CONDITIONS WILL DEVELOP AGAIN TODAY AS STRONG SOUTHWEST WINDS CONTINUE AND RELATIVE HUMIDITIES FALL BELOW 15 PERCENT. EXPECT SUSTAINED SOUTHWEST WINDS OF 15 TO 35 MPH WITH GUSTS FROM 45 TO 65 MPH THROUGH THE AFTERNOON. THE STRONGEST WINDS ARE EXPECTED FROM NEAR WINSLOW EASTWARD. AS THE LOW PRESSURE TROUGH RESPONSIBLE FOR THE STRONG WINDS MOVES EASTWARD...WINDS WILL TAPER OFF OVERNIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 070206 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 706 PM MST WED JUN 6 2007 AZZ104>118-137>140-070315- /O.EXP.KFGZ.FW.W.0012.000000T0000Z-070607T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 706 PM MST WED JUN 6 2007 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. A STRONG TROUGH OF LOW PRESSURE CONTINUES TO MOVE ACROSS THE SOUTHERN GREAT BASIN AND NORTHERN ARIZONA THIS EVENING. WIND SPEEDS HAVE DECREASED ACROSS MUCH OF WESTERN ARIZONA. THE RELATIVE HUMIDITY HAS INCREASED ACROSS PARTS OF EASTERN ARIZONA. WIDESPREAD RED FLAG CONDITIONS ARE NO LONGER EXPECTED THIS EVENING AND THE WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 5, 10:08 AM MST, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 5, 10:08 AM MST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1008 AM MST TUE JUN 5 2007 .SYNOPSIS...FOR TODAY AND WEDNESDAY...APPROACHING LOW PRESSURE ACROSS THE WESTERN UNITED STATES WILL BRING STRONG AND GUSTY SOUTHWEST WINDS AND COOLER DAYTIME TEMPERATURES TO NORTHERN ARIZONA. BY THE WEEKEND...EXPECT BREEZY AFTERNOON WINDS AND A RETURN TO SEASONABLE TEMPERATURES UNDER SOUTHWEST FLOW ALOFT. && .DISCUSSION...HIGH PRESSURE ALOFT OVER NORTHERN ARIZONA WILL WEAKEN AND SHIFT EASTWARD TODAY AS A STRONG PACIFIC TROUGH MOVES INLAND OVER THE WESTERN UNITED STATES. AHEAD OF THE TROUGH...A TIGHTENING PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS TODAY AND TOMORROW. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS MOST OF NORTHERN ARIZONA THIS AFTERNOON. CONSEQUENTLY...A WIND ADVISORY IS IN EFFECT FOR COCONINO AND NAVAJO COUNTIES ALONG WITH THE MOUNTAINS OF YAVAPAI COUNTY. IN ADDITION...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE CWA. AFTER A SHORT LULL IN WINDS LATE THIS EVENING...EXPECT WINDS TO PICK BACK UP THROUGH THE OVERNIGHT HOURS AND CONTINUE THROUGH TOMORROW. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT TOMORROW FOR ALL FIRE WEATHER ZONES. IN ADDITION TO THE WINDS...MOISTURE AHEAD OF THE TROUGH WILL BRING HIGH CLOUDS TO THE AREA ALONG WITH A SLIGHT CHANCE SHOWERS ALONG THE UTAH BORDER OVERNIGHT THROUGH TOMORROW MORNING. FOR THURSDAY THROUGH THE WEEKEND...TEMPERATURES WILL BE BELOW NORMAL BEHIND THE TROUGH ON THURSDAY...BUT SHOULD RECOVER TO NEAR NORMAL READINGS BY FRIDAY. EXPECT INCREASING TEMPERATURES AND BREEZY CONDITIONS THROUGH THE WEEKEND AS A WEAK TROUGH OVER CALIFORNIA BRINGS SOUTHWEST FLOW TO THE AREA. CURRENT ZONE AND GRID FORECAST PACKAGE IS TRACKING WELL WITH CURRENT AND EXPECTED CONDITIONS FOR THE REMAINDER OF THE MORNING AND AFTERNOON. NO UPDATES ARE PLANNED FOR THE TODAY PORTION OF THE FORECAST. DDV && .AVIATION...FOR THE 18Z PACKAGE...TIL 03Z WED...SOUTHWEST SFC WINDS 20-30 KTS WITH GUSTS TO 40 KTS. THE STRONGEST WINDS FROM NEAR WINSLOW NORTH AND WESTWARD. AFT 03Z...WINDS SOUTHWEST 15 TO 25 KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. DL && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR ALL FIRE WX ZONES TODAY FROM 11 AM THROUGH 7 PM MST. FIRE WEATHER WATCH FOR ALL FIRE WX ZONES WEDNESDAY FROM 10 AM TO 7 PM MST. WIND ADVISORY FOR AZ ZONES 04-06-07-08-09-12-13-15-40 TODAY THROUGH 8 PM MST. &&
Hazardous weather outlook, Jun 5, 5:00 AM MST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 500 AM MST TUE JUN 5 2007 AZZ004>018-037>040-060700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 500 AM MST TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A STRONG PACIFIC STORM SYSTEM WILL APPROACH NORTHERN ARIZONA TODAY. EXPECT INCREASING SOUTHWEST WINDS LATE THIS MORNING AND CONTINUING INTO THE EVENING. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE COMMON FOR MUCH OF THE NORTHLAND. AS SUCH...A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTHERN ARIZONA TODAY - SEE PRODUCT PHXNPWFGZ FOR FURTHER DETAILS. IN ADDITION...A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTHERN ARIZONA TO ACCOUNT FOR THE STRONG WINDS AND LOW RELATIVE HUMIDITIES ANTICIPATED - PLEASE SEE PRODUCT PHXRFWFGZ FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG AND GUSTY SOUTHWEST WINDS ARE ALSO EXPECTED FOR WEDNESDAY ACROSS MUCH OF NORTHERN ARIZONA...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TOMORROW.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:18 PM MST | Wind Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.